# SDR SWIA201440259

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR IS CRACKED AT BS 460 JUST INBD OF RBL 9.  REPAIRED PRESSURE FLOOR CRACK AT FS460.0 JUST INBD RBL9.0 IAW REO, LEAK CHECK GOOD.  COMPLIED WITH ST CARD.
